Annales Academiæ Scientiarum Fennicæ

Volumen 32, 2007

Back to main page



Alberico, Angela, and Andrea Cianchi: Borderline sharp estimates for solutions to Neumann problems, pp. 27-53.

Apushkinskaya, Darya, and Martin Fuchs: Partial regularity for higher order variational problems under anisotropic growth conditions, pp. 199-214.

Bojarski, Bogdan: Primary solutions of general Beltrami equations, pp. 549-557.

Bourdon, Marc: Une caractérisation algébrique des homéomorphismes quasi-Möbius, pp. 235-250.

Buser, Peter, and Bruno Scarpellini: Undecidable propositions by ODE's, pp. 317-340.

Carroll, Tom, and Joaquim Ortega-Cerdà: Configurations of balls in Euclidean space that Brownian motion cannot avoid, pp. 223-234.

Caruso, A.O., and M.S. Fanciullo: BMO on spaces of homogeneous type: A density result on C-C spaces, pp. 13-26.

Clop, Albert: Removable singularities for Hölder continuous quasiregular mappings in the plane, pp. 171-178.

Csörnyei, Marianna, and David Preiss: Sets of finite H1 measure that intersect positively many lines in infinitely many points, pp. 545-548.

Eroglu, Kemal Ilgar: On planar self-similar sets with a dense set of rotations, pp. 409-424.

Hahlomaa, Immo: Curvature integral and Lipschitz parametrization in 1-regular metric spaces, pp. 99-123.

Hästö, Peter, and Zair Ibragimov: Apollonian isometries of regular domains are Möbius mappings, pp. 83-98.

Hirata, Kentaro: Martin boundary points of cones generated by spherical John regions, pp. 125-139.

Hu, Jun, and Meiyu Su: Thurston unbounded earthquake maps, pp. 125-139.

Ivic, Aleksandar: On the mean square of the zeta-function and the divisor problem, pp. 269-277.

Jensen, Gerd, and Christian Pommerenke: On a function-theoretic ruin problem, pp. 523-543.

Keen, Linda, and Nikola Lakic: Accumulation constants of iterated function systems with Bloch target domains, pp. 73-82.

Kilpeläinen, Tero, Henrik Shahgholian and Xiao Zhong: Growth estimates through scaling for quasilinear partial differential equations, pp. 595-599.

Komori, Yohei, and Jouni Parkkonen: On the shape of Bers-Maskit slices, pp. 179-198.

Korenovskyy, A.A., A.K. Lerner, and A.M. Stokolos: A note on the maximal Gurov-Reshetnyak condition, pp. 461-470.

Kukkurainen, Paavo: Topological locally finite MV-algebras and Riemann surfaces, pp. 215-222.

Lindén, Henri: Gromov hyperbolicity of certain conformal invariant metrics, pp. 279-288.

Lindström, Mikael, and Niklas Palmberg: Duality of a large family of analytic function spaces, pp. 251-267.

Mateljevic, Miodrag: Quasiconformal and quasiregular harmonic analogues of Koebe's theorem and applications, pp. 301-315.

Matsuzaki, Katsuhiko: The interior of discrete projective structures in the Bers fiber, pp. 3-12.

Miyachi, Hideki: A reduction for asymptotic Teichmüller spaces, pp. 55-71.

Mrcun, Janez, and Peter Semrl: Multiplicative bijections between algebras of differentiable functions, pp. 471-480.

Partyka, Dariusz, and Ken-ichi Sakan: On bi-Lipschitz type inequalities for quasiconformal harmonic mappings, pp. 579-594.

Prause, István: A remark on quasiconformal dimension distortion on the line, pp. 341-352.

Rempe, Lasse: On nonlanding dynamic rays of exponential maps, pp. 353-369.

Rieppo, Jarkko: On a class of complex functional equations, pp. 151-170.

Rogers, Keith M., and Paco Villarroya: Global estimates for the Schrödinger maximal operator, pp. 425-435.

Schippers, Eric: The calculus of conformal metrics, pp. 497-521.

Schul, Raanan: Ahlfors-regular curves in metric spaces, pp. 437-460.

Théret, Guillaume: On the negative convergence of Thurston's stretch lines, pp. 381-408.

Väisälä, Jussi: Quasihyperbolic geometry of domains in Hilbert spaces, pp. 559-578.

Wang, X., M. Huang, S. Ponnusamy, and Y. Chu: Hyperbolic distance, \lambda-Apollonian metric and John disks, pp. 371-380.

Xie, Xiangdong: Quasimöbius maps preserve uniform domains, pp. 481-495.

Zhang, Ji-Long, and Lian-Zhong Yang: Some results related to a conjecture of R. Brück concerning meromorphic functions sharing one small function with their derivatives, pp. 141-149.